# SDR SWAA2023050925218

- Difficulty date: April 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,522 hours, 9,589 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO-1 ENG INB FAN COWL INTERNAL INTERCOSTAL CRACKED AT UPPERVEDGE I/B OF ENG OIL SERVICE ACCESS DOOR MKD DOT CORRECTION TO FAULT DETAI :NO-1 ENG INB FAN COWL INTERNAL SHEILD CRACKED AT UPPER EDGE I/B OF ENG OIL SERVICE ACCESS DOOR<[01] REMOVED AND REPLACE NO-1 ENG INB FAN COWL INTERNAL INTERCOSTAL IRW SRM 51-40-02 AND CMM 71-13-30;[02] CORRECTION TO STEP 1:REMOVED AND REPLACE NO-1 ENG INB FAN COWL SHIELD IRW SRM 51-40-02 AND CMM 71-13-30;[03] VERIFIED STEP 2 AKNOWLEGED STEP 1
